Positive solutions of second-order delay differential equations with a damping term

Leonid Berezansky, Josef Diblík, Zdeněk Šmarda

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

In the paper, the existence of positive solutions is studied for the second-order delay differential equation with a damping term ẍ(t) + a(t)ẋ(t) + b(t)x(h(t)) = 0 using a comparison with the integro-differential equation ẏ(t) + ∫t0t e -∫ts a(ξ)dξ b(s)y(h(s))ds = 0. Explicit non-oscillation criteria and comparison type results are derived.

Original languageEnglish
Pages (from-to)1332-1342
Number of pages11
JournalComputers and Mathematics with Applications
Volume60
Issue number5
DOIs
StatePublished - 1 Jan 2010

Keywords

  • Integro-differential equation
  • Positive solution
  • Second order delay differential equation

Fingerprint

Dive into the research topics of 'Positive solutions of second-order delay differential equations with a damping term'. Together they form a unique fingerprint.

Cite this